Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 40, NWS Milwaukee, WI

April 27, 2012

NWS Milwaukee, WI issued this small craft advisory at Apr 27, 2012, 3:02 PM CDT. It took effect at Apr 28, 2012, 7:00 AM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2012, 3:02 PM CDT (20:02 UTC)
In effect from
Apr 28, 2012, 7:00 AM CDT
Expired
Apr 28, 2012, 8:35 PM CDT
In force
14 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

678 
WHUS73 KMKX 272002
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
302 PM CDT FRI APR 27 2012

...INCREASING EAST WINDS EARLY SATURDAY MORNING...

.AS HIGH PRESSURE OVER THE GREAT LAKES WEAKENS...LOW PRESSURE 
WILL MOVE ACROSS NORTHERN/CENTRAL ILLINOIS SATURDAY MORNING. THE
LOW WILL BRING INCREASING EAST WINDS LATE TONIGHT AND INTO
SATURDAY. AS A RESULT OF THE COLD EAST TO NORTHEAST WINDS...WAVES
SHOULD REACH SMALL CRAFT ADVISORY LEVELS SATURDAY MORNING.


LMZ644>646-280415-
/O.NEW.KMKX.SC.Y.0040.120428T1200Z-120429T0900Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
302 PM CDT FRI APR 27 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO
4 AM CDT SUNDAY. 

* WINDS: EAST 10 TO 15 KNOTS RISING TO 15 TO 20 KNOTS EARLY
  SATURDAY MORNING...AND 15 TO 25 KNOTS SATURDAY.

* WAVES: INCREASING TO 2 TO 4 FEET TONIGHT AND INCREASING TO 3 TO
  6 FEET SATURDAY AND INTO SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
5 follow-up statements
882 
WHUS73 KMKX 280235
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 PM CDT FRI APR 27 2012

...INCREASING EAST WINDS EARLY SATURDAY MORNING...

.AS HIGH PRESSURE OVER THE GREAT LAKES WEAKENS...LOW PRESSURE
WILL MOVE ACROSS SOUTHERN ILLINOIS ON SATURDAY. THE LOW WILL
BRING INCREASING EAST WINDS LATE TONIGHT AND INTO SATURDAY. AS A
RESULT OF THE BRISK EAST TO NORTHEAST WINDS...WAVES SHOULD REACH
SMALL CRAFT ADVISORY LEVELS SATURDAY MORNING.

LMZ644>646-281045-
/O.CON.KMKX.SC.Y.0040.120428T1200Z-120429T0900Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
935 PM CDT FRI APR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO
4 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO
4 AM CDT SUNDAY. 

* WINDS: EAST 10 TO 15 KNOTS RISING TO 15 TO 20 KNOTS EARLY 
  SATURDAY MORNING...AND 15 TO 25 KNOTS SATURDAY. 

* WAVES: INCREASING TO 2 TO 4 FEET TONIGHT AND INCREASING TO 3 
  TO 6 FEET SATURDAY AND INTO SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
GEHRING

WWW.WEATHER.GOV/MKX
009 
WHUS73 KMKX 280853
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
353 AM CDT SAT APR 28 2012

...STRENGTHENING EAST WINDS THIS MORNING...

.A TIGHTENING PRESSURE GRADIENT OVER LAKE MICHIGAN WILL RESULT IN
INCREASING EAST WINDS THIS MORNING. LOW PRESSURE MOVING THROUGH
NORTHERN MISSOURI AND LINGERING HIGH PRESSURE OVER THE EASTERN
GREAT LAKES ARE RESPONSIBLE FOR THE TIGHTENING PRESSURE GRADIENT.

THE STRONGEST WINDS ARE EXPECTED LATER THIS MORNING INTO THE
AFTERNOON...BEFORE THE PRESSURE GRADIENT BEGINS TO WEAKEN THIS
AFTERNOON AND TONIGHT. LINGERING HIGH WAVES WILL GRADUALLY SUBSIDE
TONIGHT.

THE STRONGEST WINDS ARE EXPECTED SOUTH OF WIND POINT...WHERE GUSTS
TO 30 KNOTS ARE EXPECTED. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
TODAY INTO TONIGHT...FROM PORT WASHINGTON TO WINTHROP HARBOR.

LMZ644>646-281700-
/O.CON.KMKX.SC.Y.0040.120428T1200Z-120429T0900Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
353 AM CDT SAT APR 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 4 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 4 AM CDT SUNDAY. 

* WINDS: EAST 10 TO 20 KNOTS RISING TO 15 TO 30 KNOTS THIS
  MORNING...THEN GRADUALLY SUBSIDING LATE THIS AFTERNOON AND
  TONIGHT.

* WAVES: BUILDING TO 4 TO 7 FEET TODAY...SUBSIDING TO 3 TO 5 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
773 
WHUS73 KMKX 281350
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
850 AM CDT SAT APR 28 2012

...BRISK EAST WINDS TODAY...

.LOW PRESSURE MOVING ACROSS ILLINOIS AND HIGH PRESSURE CENTERED
OVER HUDSON BAY ARE RESPONSIBLE FOR THE BRISK EAST WINDS.

THE WINDS WILL BEGIN TO DIMINISH A BIT TONIGHT AS THE LOW EXITS
AND HIGH PRESSURE BEGINS TO BUILD TOWARD THE GREAT LAKES. LINGERING
HIGH WAVES WILL GRADUALLY SUBSIDE TONIGHT.

LMZ644>646-282200-
/O.CON.KMKX.SC.Y.0040.000000T0000Z-120429T0900Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
850 AM CDT SAT APR 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY. 

* WINDS: EAST 15 TO 25 KNOTS...THEN GRADUALLY SUBSIDING LATE THIS
  AFTERNOON AND TONIGHT.

* WAVES: BUILDING TO 4 TO 7 FEET TODAY...SUBSIDING TO 3 TO 5 
  FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
842 
WHUS73 KMKX 282009
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 PM CDT SAT APR 28 2012

...BRISK EAST WINDS DIMINISHING THIS EVENING...

.LOW PRESSURE MOVING ACROSS ILLINOIS AND HIGH PRESSURE CENTERED
OVER HUDSON BAY ARE RESPONSIBLE FOR THE PERSISTENT EAST WINDS.

THE WINDS WILL BEGIN TO DIMINISH TONIGHT AS THE LOW WEAKENS AND
HIGH PRESSURE BEGINS TO BUILD TOWARD THE GREAT LAKES. LINGERING
HIGH WAVES WILL GRADUALLY SUBSIDE TONIGHT.

LMZ644>646-290415-
/O.CON.KMKX.SC.Y.0040.000000T0000Z-120429T0900Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
309 PM CDT SAT APR 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY. 

* WINDS: EAST 15 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS  WINDS THEN
  GRADUALLY SUBSIDING EARLY THIS EVENING AND TONIGHT.

* WAVES: 3 TO 6 FEET TODAY...SUBSIDING TO 3 TO 5 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
135 
WHUS73 KMKX 290135
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
835 PM CDT SAT APR 28 2012


LMZ644>646-290245-
/O.CAN.KMKX.SC.Y.0040.000000T0000Z-120429T0900Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
835 PM CDT SAT APR 28 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

NORTHEAST TO EAST WINDS AROUND 10 KNOTS AND WAVES 2 TO 3 FEET WILL
PREVAIL THE REMAINDER OF THE NIGHT. 

$$
GEHRING

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 27, 12:13 PM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Apr 27, 12:13 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1213 PM CDT FRI APR 27 2012

.UPDATE...

GRADUAL INCREASE IN MID/HIGH LEVEL CLOUDS THIS AFTERNOON WITH HIGH
PRESSURE OVER THE GREAT LAKES.

&&

.AVIATION/18Z TAFS/...

VFR CONDITIONS THROUGH THIS AFTERNOON AND THIS EVENING AS HIGH
PRESSURE OVER THE GREAT LAKES DOMINATES.  LOW PRESSURE OVER KANSAS
WILL LIFT EAST NORTHEAST TOWARD ILLINOIS SATURDAY MORNING. HIGH
CLOUDS FROM THIS SYSTEM WILL BE SPREADING ACROSS FROM THE WEST
LATE THIS AFTERNOON AND EVENING.

LOOK FOR CIGS TO GRADUALLY LOWER TONIGHT AS PRECIP BEGINS TO SPREAD
IN FROM SOUTHWEST TO NORTHEAST AFTER ABOUT 08Z SATURDAY. THERE
SHOULD BE A RAPID LOWERING TO MVFR CIGS TOWARD 12Z SATURDAY AND
IFR AFTER 12Z SATURDAY. KMSN WOULD SEE DETERIORATING CIGS/VSBYS
BEFORE KMKE/KENW/KUES. THEN LOOK FOR IFR/MVFR CIGS AND/OR VSBYS
THROUGH SATURDAY EVENING.

WINDS WILL BECOME EASTERLY BY THIS AFTERNOON AND REMAIN EAST THROUGH
EARLY SATURDAY AFTERNOON...THEN BACK TO THE NORTHEAST AND NORTH LATE
SATURDAY AFTERNOON AND EVENING AS THE LOW PASSES BY TO THE
SOUTHEAST.

&&

.PREV DISCUSSION... /ISSUED 337 AM CDT FRI APR 27 2012/

SHORT TERM...

TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM TO HIGH.

SURFACE RIDGE OVER THE AREA TODAY...BUT BEGINS DRIFTING OFF TO THE
NORTHEAST IN RESPONSE TO THE NEXT APPROACHING LOW PRESSURE SYSTEM.
HIGH CLOUDS FROM THAT LOW WILL BEGIN SPREADING IN FROM SOUTHWEST TO
NORTHEAST TODAY. TEMPS PRETTY SIMILAR TO YESTERDAY. THE LAPSE RATES
THROUGH 875-850MB ARE NEARLY DRY ADIABATIC...SO ANOTHER DAY OF DEEP
MIXING AND DRY DEWPOINTS EXPECTED.

THE LOW AND IT/S LARGE PRECIP SHIELD WILL BE PUSHING IN TONIGHT. THE
LOW MOVES FROM WESTERN KANSAS THIS MORNING TO CENTRAL ILLINOIS BY
EARLY SATURDAY AFTERNOON. LOTS OF DEEP VERTICAL MOTION WITH THE
SYSTEM. STRONG Q-VECTOR CONVERGENCE...STEEP ISENTROPIC SURFACES AND
CROSS FLOW BRING PLENTY OF LIFT AND STEADY SATURATION. THE BEST
POSITIVE MOISTURE FLUX IS LATE TONIGHT AS THE H8 JET OF 35 TO 40KTS
PUSHES IN. THE INITIAL OBSTACLE WILL BE THE DRY AIR IN PLACE. AS
MENTIONED ABOVE... DEWPOINTS SHOULD MIX OUT PRETTY HARD TODAY...AND
THAT DRY AIR WILL HAVE TO BE OVERCOME...WHICH IT WILL...BUT IT WILL
TAKE TIME. SOME OF THE INITIAL PRECIP MAY END UP BEING VIRGA FOR A
TIME...BUT EXPECT CATEGORICAL POPS SOUTHWEST OF A LINE FROM ABOUT
THE DELLS...THROUGH MADISON TO LAKE GENEVA...TAPERING TO A CHANCE UP
NEAR SHEBOYGAN. THE TEMP PROFILE REMAINS A BIT OF A CONCERN AS IT
STILL LOOKS COLD ENOUGH FOR SOME SNOW TO MIX IN FOR A TIME NORTHWEST
OF MADISON. BUT...IT LOOKS WARM ENOUGH THAT ACCUMS ARE NOT EXPECTED.

SATURDAY THROUGH SATURDAY NIGHT...FORECAST CONFIDENCE MEDIUM TO
HIGH.

A SECONDARY UPPER LOW WILL SWING UP FROM KANSAS AND MOVE ACROSS MN
AND WI SAT MORNING...AND THEN STALL UNTIL IT GETS ABSORBED INTO THE
CLOSED UPPER LOW SPINNING OVER THE NORTHERN PLAINS SAT NIGHT. 850MB
AND 700 MB LOWS TRACK ACROSS NORTHERN IL/SOUTHERN WI. WEAKER SURFACE
LOW MOVING ACROSS THE OHIO RIVER VALLEY WILL LEAD TO STRETCHING
DEFORMATION ACROSS SOUTHERN WI ON SAT. STRONG VORTICITY
ADVECTION...FRONTOGENESIS...DEEP OMEGA AND STRONG UPPER DIVERGENCE
DUE TO WEAK COUPLING OF THE UPPER JET WILL CAUSE A BAND OF PRECIP TO
FOCUS OVER SOUTHERN WI SAT MORNING. ISENTROPIC LIFT IS PROGGED TO
CONTINUE OVER SOUTHERN WI DURING THIS TIME PERIOD AS WELL.

THE STRONGEST FORCING FIZZLES OUT DURING SAT AFTERNOON...SO TAPERED
OFF THE PRECIP CHANCES ACCORDINGLY. BY SAT EVENING THE DRY AIR AND
RIDGING REALLY CUT THINGS OFF AND THERE IS A POSSIBILITY OF CLEARING
SKIES IN AT LEAST THE EASTERN FORECAST AREA BY SUN MORNING.

THE MODELS ARE CONSISTENT WITH SHOWING A FAIRLY CONCENTRATED AREA OF
QPF OF 0.2 TO 0.3 INCHES BETWEEN 12Z AND 18Z SAT...BUT THE PLACEMENT
IS QUITE UNCERTAIN. TOOK A BLEND OF THE CONSENSUS OF MODELS AND HPC
QPF FOR THIS TIME PERIOD. WILL KEEP MENTION OF A CHANCE OF SNOW
MIXING IN WHERE COLUMN COOLS THE MOST THROUGH MID SAT MORNING...IN
THE NORTHERN FORECAST AREA.

WITH CLOUDS AND PRECIPITATION...AND 925MB TEMPERATURES NO WARMER
THAN +1C...HIGH TEMPERATURES WILL BE COOLER THAN MOS GUIDANCE...IN
THE LOWER 40S. SOME MODELS HINT AT A FEW LOCATIONS NOT EVEN GETTING
INTO THE 40S. BRISK EAST WIND AND OVERCAST SKIES WITH RAIN WILL MAKE
FOR AN UNPLEASANT DAY

COLD ADVECTION WILL TAKE LOW TEMPERATURES INLAND SATURDAY NIGHT
TO...OR SLIGHTLY BELOW FREEZING...WITH MID TO UPPER 30S ALONG THE
LAKE WITH ONSHORE FLOW. CLOUDS WILL PREVENT MORE OF A DROP BUT WILL
HAVE WATCH FOR LOWER TEMPERATURES IF CLOUDS CLEAR.

SUNDAY...FORECAST CONFIDENCE HIGH.

CANADIAN HIGH PRESSURE OVER THE GREAT LAKES REGION WILL ALLOW FOR
MOSTLY CLEAR SKIES AND LIGHTER EAST WINDS. TEMPS NEAR THE LAKE WILL
BE COLDER IN THE UPPER 40S...WITH MID/UPPER 50S EXPECTED WELL
INLAND.

LONG TERM...

SUNDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE LOW TO MEDIUM.

THE UPPER LEVEL PATTERN WILL BECOME MORE ZONAL IN THE EXTENDED
PERIODS. MODELS ARE IN GENERAL AGREEMENT FOR A CHANCE FOR SHOWERS ON
MONDAY AS A WEAK SHORTWAVE...UPPER JET AND ISENTROPIC LIFT CREATE
SOME LIFT ACROSS SOUTHERN WI.

WAS UNABLE TO PINPOINT AN EXACT DRY PERIOD IN THE EXTENDED SINCE
WEAK SHORTWAVES IN THE PROGRESSIVE FLOW ARE IMPOSSIBLE TO TIME DUE
TO MODEL DIFFERENCE. THEREFORE...SMALL CHANCES FOR SHOWERS AND
THUNDERSTORMS THROUGH THE EXTENDED FORECAST.

NEXT LIKELY CHANCE FOR THUNDERSTORMS LOOKS LIKE IT WILL BE WED NIGHT
AS DEEPER UPPER LOW AND ASSOCIATED SURFACE LOW MOVE ACROSS THE
NORTHERN PLAINS AND UPPER GREAT LAKES REGION. THERE WILL BE A
WARMING TREND IN THE TEMPERATURES NEXT WEEK...WITH HIGHS EXPECTED IN
THE LOWER 70S WED AND THU.

AVIATION/12Z TAFS/...VFR CONDITIONS THROUGH THIS EVENING AS HIGH
PRESSURE DOMINATES.  LOW PRESSURE OVER KANSAS WILL LIFT EAST
NORTHEAST TOWARD ILLINOIS LATE TONIGHT. HIGH CLOUDS FROM THIS SYSTEM
WILL BE SPREADING ACROSS THE AREA TODAY. LOOK FOR CIGS TO GRADUALLY
LOWER TONIGHT AS PRECIP BEGINS TO SPREAD IN FROM SOUTHWEST TO
NORTHEAST AFTER ABOUT 03Z SATURDAY. THERE SHOULD BE A RAPID LOWERING
TO MVFR CIGS AFTER 09Z SATURDAY AND IFR CIGS BY OR SHORTLY AFTER 12Z
SATURDAY. KMSN WOULD SEE DETERIORATING CIGS/VSBYS BEFORE
KMKE/KENW/KUES.  THEN LOOK FOR IFR CIGS AND/OR VSBYS THROUGH
SATURDAY EVENING. WINDS WILL BECOME EASTERLY BY THIS AFTERNOON AND
REMAIN EAST THROUGH EARLY SATURDAY AFTERNOON...THEN BACK TO THE
NORTHEAST AND NORTH LATE SATURDAY AFTERNOON AND EVENING AS THE LOW
PASSES BY TO THE SOUTHEAST.

MARINE...PERSISTENT EASTERLY WINDS ASSOCIATED WITH A LOW PRESSURE
SYSTEM APPROACHING AND PASSING TO THE SOUTH OF THE REGION THIS
WEEKEND...WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS SATURDAY
INTO SATURDAY EVENING.  EASTERLY WINDS OF 15 TO 25 KNOTS WILL
GENERATE WAVES OF 3 TO 5 FEET.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...HENTZ
TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
SATURDAY THROUGH THURSDAY...REM
Hazardous weather outlook, Apr 27, 12:30 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1230 PM CDT FRI APR 27 2012

WIZ046-047-051-052-056>060-062>072-281730-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1230 PM CDT FRI APR 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH THURSDAY AS LOW
PRESSURE AND A WARM FRONT MOVE ACROSS THE REGION. THE POTENTIAL FOR
SEVERE THUNDERSTORMS EXISTS AROUND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE AROUND WEDNESDAY.

LMZ643>646-281730-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1230 PM CDT FRI APR 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE
PASSING TO THE SOUTH OF LAKE MICHIGAN WILL LIKELY RESULT IN WINDS
AND WAVES REACHING SMALL CRAFT ADVISORY LEVELS ON SATURDAY INTO
SATURDAY EVENING.

THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH THURSDAY AS A SERIES
OF WEATHER SYSTEMS MOVE THROUGH THE REGION.

HENTZ

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.